MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,CAMERA HEAD,HX,1080P

KARL STORZ IMAGING ASM,CAMERA HEAD,HX,1080P
Model Number TH110
Medical Device Problem Codes Poor Quality Image (1408); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that there was a flickering in image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Correction: d3 and g1.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "flickering in image" could be confirmed and assigned to a defective camera head cable.The th110 was found with a defective camera head cable.The reason for the defect is a break of the conductors in the camera cable by wear.The ifu nam292_en_v2.0_ifu_ce-mdr contains the following note on page 8 and 9: "3.2 correct handling and product testing if the product is not handled correctly, patients, users, and third parties may be injured.Only persons with the necessary medical qualification and who are acquainted with the application of the product may work with it.Check that the product is suitable for the procedure prior to use.Check the product for the following properties, for example, before and after every use: - functionality - damage - changes to the surface - in the case of several components: completeness and correct assembly.Do not continue to use damaged products.Dispose of the product properly." "3.8 failure of products the product may fail during use.Have a replacement product ready for each application or plan for an alternative surgical technique." the investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,CAMERA HEAD,HX,1080P
Common Device Name
ASM,CAMERA HEAD,HX,1080P
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21979064
Report Number2027009-2025-00800
Device Sequence Number7151926
Product Code FET
UDI-Device Identifier04048551358924
UDI-Public04048551358924
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH110
Device Catalogue NumberTH110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/12/2025
01/21/2026
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/15/2025
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown